A1 Journal article (refereed)
A Nonstandard Cyclic Reduction Method, its (1999)


Rossi, T., & Toivanen, J. (1999). A Nonstandard Cyclic Reduction Method, its. SIAM J. Matrix Anal. Appl., 20 (3), 628-645.


JYU authors or editors


Publication details

All authors or editors: Rossi, Tuomo; Toivanen, Jari

Journal or series: SIAM J. Matrix Anal. Appl.

Publication year: 1999

Volume: 20

Issue number: 3

Pages range: 628-645

Publication language: Unknown

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-13-10 at 21:45